# SDR 96ZZZX2576

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 6122 · Propeller Governor
- Part: Drive Disc
- Part number: B20258
- Condition: Cracked
- Location: Prop Governor
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF PROPELLER GOVERNOR FOUND DRIVE DISC CRACKED.
